# SDR F3LA97122

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 867-887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DENTS IN SKIN BS 867-887 BETWEEN STRINGER 18-20 R/E.  REPAIRED DENTS IN SKIN BS 867-887 BETWEEN STRINGER 18-20 RT IAW SRM 53-00-01 FIG 201 AND SRM 53-60-01.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLERS.  ALODINED, PRIMED AND INSTALLED.  (M)
